Advertisement

An analytical improvement of a study of nonlinear Langevin equation involving two fractional orders in different intervals

  • Hamid BaghaniEmail author
Article
  • 92 Downloads

Abstract

In this work, using the Banach contraction principle, we give an analytical improvement of a recent result on the existence and uniqueness of solution of a class of boundary value problem of Langevin equation with two different fractional orders. Moreover, our paper consists of several non-trivial examples which signify the motivation of such investigations.

Keywords

Langevin equation fractional order the Banach fixed point theorem picard operator 

AMS Subject Classification

26A33 34A08 34A12 

Notes

Acknowledgements

The author would like to thank the referees for his/her careful reading of the paper and for several important suggestions, leading to the paper’s significant improvement.

References

  1. 1.
    Agarwal, R.P., Benchohra, M., Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109, 973–1033 (2010)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ahmad, B., Nieto, J.J., Alsaedi, A., El-Shahed, M.: A study of nonlinear Langevin equation involving two fractional orders in different intervals. Nonlinear Anal. Real World Appl. 13, 599–606 (2012)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Baghani, O.: On fractional Langevin equation involving two fractional orders. Commun. Nonlinear Sci. Numer. Simul. 42, 675–681 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Baghani, H.: Existence and uniqueness of solutions to fractional Langevin equations involving two fractional orders. J. Fixed Point Theory Appl. 20, 63 (2018)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Baghani, H., Nieto, J.J.: On fractional Langevin equation involving two fractional orders in different intervals. Nonlinear Anal. Model. Control (accepted) Google Scholar
  6. 6.
    Baghani, H., Ramezani, M.: Coincidence and fixed points for multivalued mappings in incomplete metric spaces with applications. Filomat 33, 13–26 (2019)MathSciNetGoogle Scholar
  7. 7.
    Baleanu, D., Mustafa, O.G., Agarwal, R.P.: An existence result for a superlinear fractional differential equation. Appl. Math. Lett. 23, 1129–1132 (2010)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Coffey, W., Kalmykov, Y., Waldron, J.: The Langevin Equation: With Applications to Stochastic Problems in Physics, Chemistry, and Electrical Engineering. World Scientific, Singapore (2004) CrossRefGoogle Scholar
  9. 9.
    Deng, J., Deng, Z.: Existence of solutions of initial value problems for nonlinear fractional differential equations. Appl. Math. Lett. 32, 6–12 (2014)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Diethelm, K., Ford, N.J.: Analysis of fractional differential equations. J. Math. Anal. Appl. 265, 229–248 (2002)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Fazli, H., Nieto, J.J.: Fractional Langevin equation with anti-periodic boundary conditions. Chaos Solitons Fract. 114, 332–337 (2018)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Gorka, P., Rybka, P.: Existence and uniqueness of solutions to singular ODE’s. Arch. Math. 94, 227–233 (2010)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)zbMATHGoogle Scholar
  14. 14.
    Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order. Nonlinear Anal. 70, 2521–2529 (2009)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Li, B., Sun, S., Sun, Y.: Existence of solutions for fractional Langevin equation with infinite-point boundary conditions. J. Appl. Math. Comput. 53, 683–692 (2017)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Mainardi, F., Pironi, P.: The fractional Langevin equation: Brownian motion revisited. Extracta Math. 11, 140–154 (1996)MathSciNetGoogle Scholar
  17. 17.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  18. 18.
    Nasholm, S.P., Holm, S.: Linking multiple relaxation, power-law, attenuation, and fractional wave equations. J. Acoust. Soc. Am. 130, 3038–3045 (2011)CrossRefGoogle Scholar
  19. 19.
    Owen, D.R., Wang, K.: Weakly Lipschitzian mappings and restricted uniqueness of solutions of ordinary differential equations. J. Differ. Equ. 95, 385–398 (1992)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Podlubny, I.: Fractional Differential Equations. Academic Press, New York (1999)zbMATHGoogle Scholar
  21. 21.
    Yu, T., Deng, K., Luo, M.: Existence and uniqueness of solutions of initial value problems for nonlinear Langevin equation involving two fractional orders. Commun. Nonlinear Sci. Numer. Simul. 19, 1661–1668 (2014)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Zhou, W.X., Chu, Y.D.: Existence of solutions for fractional differential equations with multi-point boundary conditions. Commun. Nonlinear Sci. Numer. Simul. 17, 1142–1148 (2012)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Sistan and BaluchestanZahedanIran

Personalised recommendations